# SDR CA971113012

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2435 · Starter-Generator
- Part: Start Generator
- Part number: 23882B
- Condition: Overheated
- Location: Nr 1
- Part time: 2,538 hours
- Stage of operation: TX
- Nature of condition: J, N, M
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI, NR 1 STARTER GENERATOR HOT CAUTION LIGHT CAME ON.  IT DID NOT APPEAR TO BE OVERHEATED BUT WAS REPLACED.
